# SDR DHL9771297D

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION WAS FOUND ON A CABIN FLOORBEAM AT BS 620 BLL 48 TO BLL 60.  CUT OUT DAMAGED SECTION OF FLOORBEAM AT BS 620 LBL 28 TO LBL 60 PER BOEING SRM 53-10-8 FIG 3 AND INSTALLED FLOORBEAM REPAIR PER SAME REFERENCE.
